I am suffering from pains and aches all over my body. Specifically my hips knees and feet . It started suddenly and gradually progressed.
I have gone through all blood tests everything normal except very low vitamin d (<15 nmol /l).
This was last sept and I am on vitamin d supplement since then. I retested my blood and vitamin d is 123 nmo/l this time doctor checked my ESR and its very high 85
On top of that i bone scan revealed Osteopencia.
In spite of my normal serum vitamin level i have little improvement of my symtopms.
Doctor think the underlying issue could be some kind of reactive arthritis?
Could my issue only attribute to vitamin D and osteomalacia. If so how long it takes symptoms to improve even after vitamin d level comes i normal range?
Btw I am male , was healthy before this and I was doing very hard Gym to practise for a everest base camp trek when this whole issue happened.
It took me a full 9 months to start feeling consistently better. It was a roller coaster ride until then. Progression of healing can be verrry slow... In the beginning only a few moments a week of feeling better... The moments turn to hours turn to days until finally 9-12 later you have more complete weeks of feeling better. I think it must have to do with how long someone has been vdd.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.